# SDR YENA2023111001364

- Difficulty date: November 8, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N623JB
- Make and model: Airbus A320-232
- Aircraft serial: 02504
- Aircraft time: 70,263 hours, 24,813 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2465, BUF-FLL. 'DIRTY SOCK SMELL PASSING 8000 A ON ARRIVAL TO FLL; COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION A , ISOLATED FAULT TO TYPE 10 (A ) , 1 , C  PER TSM 05-50-00-810-085 B.'
